# SDR 99ZZZM663

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53574300200
- Condition: Corroded
- Location: Frame 24/27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL STRINGER ON LOWER KEEL BEAM, RIGHT SIDE HAS CORROSION BETWEEN FRAMES 24A RT AND 27A RT.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL.  CORROSION BLENDED AND FOUND BEYOND LIMITS IAW 26 PERCENT MATERIAL THICKNESS SRM 53-51-00 PAGE 304.  (M)
